# SDR IPXA1168304

- Difficulty date: July 14, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD 252CM HAS BROKEN CORNER.     FABRICATED MAIN DECK FLOORBOARD 252CM REF EO A300-5320-40552-A APPX A AND B.
